# SDR CALA2019121602209

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 94,005 hours, 16,303 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Seat 1d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT MISSING SEAT 1D EXPOSED WIRE NEED TIME. EMERGENCY EXIT LIGHT MISSING SEAT 1D  - MEL 3351S STOWED LITE ASSY AND SECURED WIRES. PLACED ON MEL.  DDP C/W. REPLACED  EMER LIGHT ASSEMBLY AT SEAT 1D,OPS NORMAL. VERIFIED INSTALL, SECURETY AND OPS CHECK OF SEAT 1D EMRG. LITE A SSY.
